×

Found 12,551 Documents (Results 1–100)

On generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients. (English. Russian original) Zbl 07800629

J. Math. Sci., New York 278, No. 2, 354-372 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 576-595 (2021).
MSC:  34Kxx 35-XX 49Kxx
PDFBibTeX XMLCite
Full Text: DOI

Delay differential equations with differentiable solution operators on open domains in \(C((- \infty, 0], \mathbb{R}^n)\) and processes for Volterra integro-differential equations. (English. Russian original) Zbl 07800623

J. Math. Sci., New York 278, No. 2, 264-286 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 483-506 (2021).
MSC:  34Kxx 34-XX 58Cxx
PDFBibTeX XMLCite
Full Text: DOI arXiv

Solving three systems of functional equations associated with complex, double, and dual numbers. (English. Russian original) Zbl 07806514

Russ. Math. 67, No. 7, 34-42 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 7, 42-51 (2023).
MSC:  30Gxx 53Cxx 00Axx
PDFBibTeX XMLCite
Full Text: DOI

Existence of local and maximal mild solutions for some non-autonomous functional differential equation with Finite delay. (English) Zbl 07801374

Diagana, Toka (ed.) et al., Partial differential equations and applications. Colloquium in honor of Hamidou Touré, Ouagadougou, Burkina Faso, November 5–9, 2018. Cham: Springer. Springer Proc. Math. Stat. 420, 161-183 (2023).
MSC:  35R10 35K90 47D06
PDFBibTeX XMLCite
Full Text: DOI

On a problem for a parabolic-hyperbolic equation with a nonlinear loaded part. (English. Russian original) Zbl 07794034

J. Math. Sci., New York 275, No. 5, 644-652 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 121-128 (2020).
MSC:  34K37
PDFBibTeX XMLCite
Full Text: DOI

Generalized polynomial method for solving a Cauchy-type problem for one fractional differential equation. (English. Russian original) Zbl 07794031

J. Math. Sci., New York 275, No. 5, 602-612 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 80-90 (2020).
MSC:  34B05 65L03
PDFBibTeX XMLCite
Full Text: DOI

A classical solution to a hyperbolic differential-difference equation with a translation by an arbitrary vector. (English. Russian original) Zbl 07763820

Russ. Math. 67, No. 5, 29-34 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 5, 34-40 (2023).
MSC:  35R10 35L10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software